Armenian Journal of Mathematics

On $\bm{k}$-deficit Banach Frames

Kaushik, S. K. and Kumar, Raj (2009) On $\bm{k}$-deficit Banach Frames. Armenian Journal of Mathematics, 2 (4). pp. 146-154. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
236Kb

Abstract

$k$-deficit Banach frames have been defined and studied. It has been proved that if a Banach space has a Banach frame having \mbox{$k$-deficit} $(k\geq 0)$, then its second conjugate space has a retro Banach frame. Also, we prove results regarding existence of \mbox{$k$-deficit} Banach frames in subspaces and super spaces of a Banach space and deduce that $\ell^\infty$ does not have a \mbox{$k$-deficit} Banach frame for any $k$. Finally, we prove the equivalence of two statements regarding Banach frames.

Item Type:Article
Subjects:42-xx Fourier analysis
ID Code:192
Deposited By:Professor Anry Nersesyan
Deposited On:29 Dec 2009 17:21
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page